English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Global deformations of the Witt algebra of Krichever-Novikov type

MPS-Authors
/persons/resource/persons235242

Fialowski,  Alice
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Fialowski, A., & Schlichenmaier, M. (2003). Global deformations of the Witt algebra of Krichever-Novikov type. Communications in Contemporary Mathematics, 5(6), 921-945.


Cite as: http://hdl.handle.net/21.11116/0000-0004-30ED-B
Abstract
There is no abstract available